# SDR 2007UALA00137

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 44,106 hours, 28,045 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD DOOR ESCAPE SLIDE IS FAULTY.  SLIDE FAILED AD COMPLIANCE VERIFICATION TEST.   REPLACED SLIDE.
